Bulletin of the American Mathematical Society

Structure of a class of regular semigroups and rings

Gérard Lallement and Mario Petrich

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 419-422.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528855

Mathematical Reviews number (MathSciNet)
MR0209380

Zentralblatt MATH identifier
0153.34601

Citation

Lallement, Gérard; Petrich, Mario. Structure of a class of regular semigroups and rings. Bull. Amer. Math. Soc. 73 (1967), no. 3, 419--422. https://projecteuclid.org/euclid.bams/1183528855


Export citation

References

  • 1. G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ., Vol. 25, Amer. Math. Soc., Providence, R. I., 1948.
  • 2. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. I, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1961.
  • 3. G. Lallement and M. Petrich, Décompositions I-matricielles d'un demi-groupe, J. Math. Pures Appl. 45 (1966), 67-117.